# SDR AU981557

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Engine Bay
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FILTERS CONTAINED A LARGE AMOUNT OF METAL CONTAMINATION.  LIMITED INFORMATION PROVIDED.
